×

zbMATH — the first resource for mathematics

On Fermat varieties. (English) Zbl 0415.14022

MSC:
14J25 Special surfaces
14G99 Arithmetic problems in algebraic geometry; Diophantine geometry
11D41 Higher degree equations; Fermat’s equation
14M20 Rational and unirational varieties
14C99 Cycles and subschemes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Z. I. BOREVICH AND I. R. SAFAREViCH, Number Theory, Academic Press, New York and London, 1966.
[2] A. GROTHENDIECK, Sur quelques points d’algebre homologique, Thoku Math. J., 9 (1957), 119-221. · Zbl 0118.26104
[3] A. GROTHENDIECK, Cohomologie £-adique et Fonctions L (SGA 5), Lecture Notes in Math., 589 (1977), Springer, Berlin-Heidelberg-New York. · Zbl 0345.00010
[4] R. HOTTA AND K. MATSUI, On a lemma of Tate-Thompson, Hiroshima Math. J., 8(1978), 255-268. · Zbl 0404.14001
[5] N. SASAKURA, On some results on the Picard numbers of certain algebraic surfaces, J. Math. Soc. Japan, 20 (1968), 297-321. · Zbl 0202.51801 · doi:10.2969/jmsj/02010297
[6] T. SHIODA, An example of unirational surfaces in characteristic p, Math. Ann., 211 (1974), 233-236. · Zbl 0276.14018 · doi:10.1007/BF01350715 · eudml:162649
[7] T. SHIODA, On unirationality of supersingular surfaces, Math. Ann., 225 (1977), 155-159 · Zbl 0341.14010 · doi:10.1007/BF01351719 · eudml:162928
[8] T. SHIODA, Some results on unirationality of algebraic surfaces, Math. Ann., 230 (1977), 153-168. · Zbl 0343.14021 · doi:10.1007/BF01370660 · eudml:163036
[9] J. TATE, Algebraic cycles and poles of zeta functions, in Arithmetical Algebrai Geometry, Harper and Row, New York, 1965, 93-110. · Zbl 0213.22804
[10] J. TATE, Endomorphisms of abelian varieties over finite fields, Inventiones Math., 2 (1966), 134-144. · Zbl 0147.20303 · doi:10.1007/BF01404549 · eudml:141848
[11] A. WEIL, Number of solutions of equations in finite fields, Bull. Amer. Math. Soc., 5 (1949), 497-508. · Zbl 0032.39402 · doi:10.1090/S0002-9904-1949-09219-4
[12] A. WEIL, Jacobi sums as ”Grossencharaktere”, Trans. Amer. Math. Soc., 73 (1952), 487-495 JSTOR: · Zbl 0048.27001 · doi:10.2307/1990804 · links.jstor.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.